The Open UniversitySkip to content
 

Long-term disturbance dynamics and resilience of tropical peat swamp forests

Cole, Lydia E. S.; Bhagwat, Shonil A. and Willis, Katherine J. (2015). Long-term disturbance dynamics and resilience of tropical peat swamp forests. Journal of Ecology, 103(1) pp. 16–30.

Full text available as:
[img]
Preview
PDF (Version of Record) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (1MB) | Preview
DOI (Digital Object Identifier) Link: https://doi.org/10.1111/1365-2745.12329
Google Scholar: Look up in Google Scholar
Item Type: Journal Item
Copyright Holders: 2015 The Authors
ISSN: 1365-2745
Project Funding Details:
Funded Project NameProject IDFunding Body
Not SetRadio-carbon Analysis Allocation Number 1565.0411NERC Radiocarbon Dating Facility
Not SetNot SetSUERC Dating Laboratory
Keywords: climate change; El Nino; fire; fossil pollen; land-use history; palaeoecology; Sarawak; sustainable management; tropical wetlands; vegetation change
Academic Unit/School: Faculty of Arts and Social Sciences (FASS) > Politics, Philosophy, Economics, Development, Geography
Faculty of Arts and Social Sciences (FASS)
Interdisciplinary Research Centre: OpenSpace Research Centre (OSRC)
International Development & Inclusive Innovation
Item ID: 49466
Depositing User: Shonil Bhagwat
Date Deposited: 25 May 2017 15:42
Last Modified: 30 May 2017 08:55
URI: http://oro.open.ac.uk/id/eprint/49466
Share this page:

Altmetrics

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU